# SDR CHQA20121108436

- Difficulty date: November 8, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N377SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145579
- Aircraft time: 27,520 hours, 23,668 cycles
- Engine: Rroyce AE3007A1
- Engine time: 18,086 hours, 17,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SUPPORT AT FRAME 10 THROUGH 11  AT STRINGER 20R UNDERNEATH THE ELEVATOR QUADRANT.  THE SUPPORT WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-016499A.
